# SDR DHL2003873006

- Difficulty date: March 18, 2003
- Submitted: March 19, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Stuck
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S SLIDING WINDOW IS DIFFICULT TO OPEN.   REMOVED DEBRIS FROM F/O'S SLIDING WINDOW LATCH MECHANISM. OPS NORMAL IAW DC8 M/M 56-00-0.
